# SDR ASAA2022083039704

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,498 hours, 15,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Ext Fuselage, R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR R2 EMERGENCY LIGHT OUT. GROUNDED - YES. REMOVED AND REPLACED EXTERIOR R2 EMERGENCY LIGHT BULB PER B737-800 AMM 33-51-04.
